# SDR UALA2013072405198

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 62,464 hours, 8,819 cycles
- Engine: Pwa PW4090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Gasket
- Condition: Faulty
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SEEPING FROM LT WING TANK ACCESS PANEL OTBD OF ENGINE.  INSPECTED DOME NUTS, MATING SURFACES AND FASTENERS, NO DISCREPANCIES NOTED.  REPLACED GASKET AND O-RING, TORQUED FASTENERS TO 35 INCH LBS.  FILLED TANK, NO LEAKS NOTED. PANEL 541CB. INSPECTED TANK AND GAVE CLEARANCE TO CLOSE.
